Vol. 8, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
On polynomial-time solvable linear Diophantine problems

Iskander Aliev

Vol. 8 (2019), No. 4, 357–365
Abstract

We obtain a polynomial-time algorithm that, given input (A,b), where A = (B|N) m×n , m < n, with nonsingular B m×m and b m , finds a nonnegative integer solution to the system Ax = b or determines that no such solution exists, provided that b is located sufficiently “deep” in the cone generated by the columns of B. This result improves on some of the previously known conditions that guarantee polynomial-time solvability of linear Diophantine problems.

Keywords
multidimensional knapsack problem, polynomial-time algorithms, asymptotic integer programming, lattice points, Frobenius numbers
Mathematical Subject Classification 2010
Primary: 11D04, 90C10
Secondary: 11H06
Milestones
Received: 15 March 2019
Revised: 1 July 2019
Accepted: 15 July 2019
Published: 11 October 2019
Authors
Iskander Aliev
Mathematics Institute
Cardiff University
Cardiff
United Kingdom